# SDR AALA202404114285

- Difficulty date: April 5, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 41,399 hours, 17,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 737035212
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WINGLET UPPER LEADING EDGE PANEL (737-0352) AT WS 750, WBL 680.40. REPLACED PANEL PER SRM 51-40-02-0G.
